It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-27-2012, 07:21 PM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: kentucky
Posts: 1
mari5195 HB User
Wink Lisinopril and Hydrochlorothiazine reaction/bad rash!

I have been taking this medicine for along time.I think they increased the dose after a few years.Last year June of 2011..i was working in a Garden and walking also in the summer Days.Then i got this rash..on my neck,chest hands,and on my forehead a little.My mouth on the inside gets sore sometimes.My hands have become sore from this.We thought it was Excema at first.My doctor put me on steroids for 5 months.He just now took me off now it is back to driving me nuts!It did not take the rash completely away..but,it helped!I thought about it being the medicine..I am calling my doctor And making an appointment to get it changed!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!